MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS

INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS
Model Number 380677-29
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a demo of the da vinci system, the right eye was black.There was no report of patient involvement or reported injury.Intuitive surgical, inc.(isi) followed up with the field service engineer (fse) and obtained the following additional information: the demo was successfully completed with the system in its current condition.
 
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse reported that the repair job was still in progress, as a spare part had to be ordered.The repair would be completed once the required spare part is received.Additional information is being gathered to determine the contribution of the device to the customer reported issue.

Brand Name
daVinci Xi
Common Device Name
SURGEON SIDE CONSOLE, SMART PEDALS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50942436
Report Number2955842-2026-40381
Device Sequence Number13136275
Product Code NAY
UDI-Device Identifier00886874110744
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380677-29
Device Catalogue Number380677
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown